# SDR UPS07650779

- Difficulty date: September 20, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 26,753 hours, 7,971 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Bent
- Location: Bs 654 S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BENT STRINGER CLIP.  REMOVED, FABRICATED, AND INSTALLED PER SRM 51-40-02 AND DRAWING 143T1126.
